# SDR UPS06M47286

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Broken
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT DOOR SLIDE TEST LIGHT BROKEN.  DFRD ITEM PER MEL 25-61-2 M328551.  REPLACED RIGHT ENTRY DOOR PRESS TO TEST LIGHT ASSY.  OPS CHECK GOOD.  M328551 CLOSED.
